×

zbMATH — the first resource for mathematics

Nikol’skij inequalities for trigonometric polynomials in Lorentz spaces. (English. Russian original) Zbl 0563.42001
Mosc. Univ. Math. Bull. 39, No. 4, 75-81 (1984); translation from Vestn. Mosk. Univ., Ser. I 1984, No. 4, 75-79 (1984).
There are proved Nikol’skij type inequalities of norms of trigonometric polynomials in the Lorentz space.
Reviewer: J.Jedrzejewski

MSC:
42A05 Trigonometric polynomials, inequalities, extremal problems
41A17 Inequalities in approximation (Bernstein, Jackson, Nikol’skiń≠-type inequalities)
PDF BibTeX XML Cite